Headaches, with pregabalin or imipramine/

For all your questions and experiences of illnesses associated with FM e.g. thyroid, IBS, TMJD etc.

Moderators: perseus, *Lisa*, FluppyPuffy

Headaches, with pregabalin or imipramine/

Postby seamonkey » Sat Oct 05, 2013 9:44 pm

I was just wondering how many other folks have headaches, due to the fibro and how many have headaches due to the meds? Ive been switched to pregabalin and imipramine and have been taking them for 2 months now. this past 2 weeks ive had awfull headaches, painful when moving head, dull throbbing pain at the back . Gets worst through the day and nothing shifts it. I ahve always had headaches and take migraine preventatives which do help but not had it like this since i started on them years ago. Finding it hard to distinguish what is put down to Fibro and what isnt? Any adcice or suggestions be very welcome
thanks
seamonkey
UKFM Member
 
Posts: 20
Joined: Sat Aug 31, 2013 5:57 pm

Re: Headaches, with pregabalin or imipramine/

Postby kazza65 » Sat Oct 05, 2013 10:24 pm

I've taken pregabalin for nearly 2 years but never had headaches.

Never heard of your other medication. If you look on here http://drugs.webmd.boots.com/drugs/sear ... &x=29&y=12 it might help you with your systems.

Good luck. But if you don't get any ease or become free of the headaches all ways go see your Doctor


xxxxxx
Live life to the full as you don't know when it will end xxxxxxxxxxxxxxxxxxxxxxxxxxx
kazza65
UKFM Member
 
Posts: 145
Joined: Sat Mar 16, 2013 12:28 pm
Location: Methley

Re: Headaches, with pregabalin or imipramine/

Postby denys » Sun Oct 06, 2013 1:09 pm

I have headaches (migraines) and take meds to counteract them, I dont think my headaches are caused through my meds but really couldnt be sure so sorry not much use to you :roll:
Denys

As a Public Moderator of this forum my opinions/views expressed are personal and are no more valid than those of other members and not necessarily those of UKFibromyalgia.
User avatar
denys
UKFM Veteran
 
Posts: 11901
Joined: Tue Feb 09, 2010 10:05 pm


Return to Associated and Other Health Problems

Who is online

Users browsing this forum: No registered users and 1 guest